# SDR UALA2010063002333

- Difficulty date: June 30, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 65,461 hours, 24,502 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 24622376005
- Condition: Sparks
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORT SAW SPARKS IN OVERHEAD MONITOR AT ROW 27.  MAINT REPLACE OR DEACTIVATE MONITOR BEFORE FLIGHT AND APPLY MEL 2520GY.  PLACED DEFERRAL PER SAM-C FOR PRECAUTIONARY MEASURE FOR MONITOR REPLACEMENT.  REF MEL 2520GY.  REMOVED CONNECTOR FROM MONITOR AT ROW 25 AND TAPED WITH GUIDE LINE TAPE TO PREVENT SHORTAGES AND TIE STRAPPED IN PLACE.  FOUND NO EVIDENCE OF ANY SPARKING NO SHORTAGES.  REPLACED MONITOR PER MM OP CHKS OK.
